Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Started having serious edema in my lower extremities 1 wks

Started having serious edema in my lower extremities 1 wks after starting neurontin. Also itching over my entire body including my head, bottom of my feet. Stopped neurontin a week ago ,used cool water to help the itch, swelling ( 7lbs)went down in legs but left a lot of pain and itching. I am using cream made for itching, compression stocking. Haven't seen MD yet. Can't bare much more! Please help if u can?. YYYY@YYYY p.s. no salt diet
d
Sat, 26 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A couple of years ago I had DVT's in my lower left leg. After I recovered my skin started to get discolored and my Doctor had me have subfacial ligation. Now two years lears my leg get painful and swells after a long day. I can make an impression in my skin, Pitting edema ?? Does edema besides swelling causes shooting pians in the ankles ???

doctor1 MD

My brother has high blood pressure, congestive heart failure and chronic kidney disease . He frequently gets edema in his left hand. However, several days ago the edema extended to the left side of his face and lips and was extreme. Subsequent to taking a dose of lasik the swelling began to subside and his face and lip is back to normal. But, in the center of his bottom lower lip there is a purplish discoloration that extends from his lip to his gums. Is this something serious and can it be treated?

doctor1 MD

I have a Home Health patient taking Norvasc , good bp control with Norvasc. Recent increase in bilateral lower extremity edema ( 2-3+ ) Ascites like bloating of abdomen. LFT s wnl. MD started Lasix for edema but changed Norvasc to Azor 5-40mg. Can t figure out why ? Patient called me today, 3 days into Azor use. Developed a scratchy throat, sounds like he has laryngitis, no other symptoms of URI. Wondering if it is new med is @ fault ?

Loading Online Doctors....